Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 3, Pages 267-273
http://dx.doi.org/10.1155/S1048953303000212

A note of stability of weakly efficient solution set for optimization with set-valued maps

Zhaoqing University, Department of Mathematics, Guangdong, Zhaoqing 526061, China

Received 1 December 2002; Revised 1 July 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luo Qun, “A note of stability of weakly efficient solution set for optimization with set-valued maps,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 3, pp. 267-273, 2003. https://doi.org/10.1155/S1048953303000212.